Nutrition in clinical practice : official publication of the American Society for Parenteral and Enteral Nutrition · 1991
Toxic epidermal necrolysis.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lacy J A
Аннотация
Toxic epidermal necrolysis is a rapidly progressive dermatologic condition associated with high mortality. Several factors have been implicated in the development of toxic epidermal necrolysis including drugs, vaccinations, infections, and neoplasia. Toxic epidermal necrolysis therapy has been compared with partial-thickness burn injury treatment. The absence of burned tissue can dampen fluid requirements and metabolic needs of toxic epidermal necrolysis in comparison to equivalent burn injury. In the following case report, a 69-year-old woman with multiple medical problems developed toxic epidermal necrolysis after treatment with metolazone and phenytoin. Her measured energy expenditure (3360 kcal) was considerably higher than previously reported caloric expenditure in toxic epidermal necrolysis patients (2500 kcal).